Carrillo Menéndez, José and Challal , S. and Lyaghfouri, A. (2002) A free boundary problem for a flow of fresh and salt groundwater with nonlinear Darcy’s law. Advances in mathematical sciences and applications, 12 (1). pp. 191-215. ISSN 1343-4373
We consider a free boundary problem related to a stationary flow of fresh and salt water in a coastal aquifer. The flow is governed by a nonlinear Darcy’s law. Existence and uniqueness of a monotone solution are proved.
|Subjects:||Sciences > Physics > Geophysics|
|Deposited On:||06 Jul 2012 11:19|
|Last Modified:||18 Apr 2013 13:32|
Repository Staff Only: item control page